MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5 X 14MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 3.5 X 14MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48552314
Medical Device Problem Codes Difficult to Insert (1316); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon could not advance or back out screw after initially being inserted.Surgeon used polyaxial driver then used screwdriver and could not adjust screw.Had to helicopter screw out twice.Update; there was over an hour surgical delay to helicopter out screws then re insert them.(2x).
 
Additional Manufacturer Narrative
Method: risk assessment; results: device inspection, device history review, and complaint history review could not be performed, as the device was not returned and a valid lot code could not be obtained.Conclusion: the root cause is undetermined.
 
Event or Problem Description

Brand Name
OASYS 3.5 X 14MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5829179
Report Number0009617544-2016-00309
Device Sequence Number481982
Product Code KWP
UDI-Device Identifier04546540371683
UDI-Public(01)04546540371683
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48552314
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2016
Supplement Report FDA Received Date10/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1